Here is a list of my meds. I keep trying to decrease or eliminate some but then I get sick again.
Accolate 20 mg Albuterol 2 mg
Atrovent 2.5 ml Celexa 20 mg 1 a day
Flexeril 10 MG
Florinef 0.1 MG
Lasix 20 mg.
Loracet 10 mg
Micardis 40 mg
Mobix 15 mg
Nexium 40 mg
Potassium CL 10 MEQ
Prednisone 5 mg
Premarin .0625 mg.
Tessalon Perles 100mg
Zocor 40 MG
Calcium W/Vit. D 3 per day (total 1800 mg.)
Vitamin D 800 I.U. per day
Centrum A-Z 1 per day
Stool Softener 2 per day
ALLERGIES: Compazine, sulfur, imitrex
I also have COPD, Addisons Disease, Osterarthritis, Osterporosis, Acid Reflux (GERD).Depression, (why I have depression, I'll never know). And just all over feel like crap.
wow, you have quite a laundry list of meds there! Does your pharmacist routinely counsel you on potential interactions? Just curious. I'm taking several myself, but not nearly as many as you, and sometimes I wonder why so many pills?
I don't know much about hip necrosis except that it can be caused by steroid use over time. Have you been on prednisone a long time? That would do it, even at the low doses, I believe. It sounds like an incredibly painful condition--you have my sympathies, truly. I'm sure that Duck and Erin, and other more knowledgeable members will be around soon with better information for you. In the meantime, feel better.
Thanks for the replies. I haven't been on the computer for a couple of days. I have tried to cut some of my meds out. But when I start doing that I end up getting a setback. My main problem started from acid reflux that aspirated into my lungs. That is the main reason for beginning the steroids over 4-5 years ago. Well, when I get on one drug then you have to take another to counter the side effects. Now, I have so many pills to take each day, I shouldn't have room for any food.
chrondritisI did have the MRI yesterday, but I don't have the results yet. My primary dr. did incease my lasix to 40 mg twice a day. I have gained over 40 pounds since Christmas. SO far I am not loosing alot of fluid from the increase.
My blood pressure stays high, I still have GERD, COPD, Osterarthritis, Osteoporisis (sp), depression (worse than ever now), Addison's Disease (from long term steroid use), my teeth are crumbing (from long term steroid use), chrondritis (inflamation of my ribs/cartlidge), I have had both of my knees replaced. The last one this past Nov. I thought I had healed really well from that, but now I am back to having to use a walker and cane to get around. It wouldn't be so bad, if only one side of my body was hurting, but it is my right hip, my left foot and NOW my right ribs.
I guess I must have really been something in my past lives Just kidding). I do really think that maybe an ex-husband has a voodoo dool out there of me and keeps sticking nails in it. You just have to try to laugh sometimes.
Thanks for the ears, and I will glading accept any advice anyone has to give. Jbrat
Post Edited (missie1227) : 5/9/2006 10:21:20 PM (GMT-6)